# SDR RAIA971215

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Rmu
- Part number: 7012100811
- Condition: Failed
- Location: Rt Inst Pnl
- Part time: 2,233 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7786 - JFK - CREW SMELLED SMOKE IN COCKPIT.  MAINTENANCE INSPECTED COCKPIT, REPLACED NR 2 RADIO MANAGEMENT UNIT (RMU).  (M)
